Volume 33, Issue 2
A New Characterization on g-Frames in Hilbert C*-Modules

Zhongqi Xiang

Commun. Math. Res., 33 (2017), pp. 129-134.

Published online: 2019-11

Preview Purchase PDF 66 3090
Export citation
  • Abstract

In this note, we establish a new characterization on g-frames in Hilbert C*-modules from the operator-theoretic point of view, with which we provide a correction to one result recently obtained by Yao (Yao X Y. Some properties of g-frames in Hilbert C*-modules (in Chinese). Acta Math. Sinica, 2011, 54(1): 1–8.).

  • Keywords

Hilbert C*-module, g-frame, characterization

  • AMS Subject Headings

46L99, 42C15, 46H25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

lxsy20110927@163.com (Zhongqi Xiang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-129, author = {Xiang , Zhongqi}, title = {A New Characterization on g-Frames in Hilbert C*-Modules}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {2}, pages = {129--134}, abstract = {

In this note, we establish a new characterization on g-frames in Hilbert C*-modules from the operator-theoretic point of view, with which we provide a correction to one result recently obtained by Yao (Yao X Y. Some properties of g-frames in Hilbert C*-modules (in Chinese). Acta Math. Sinica, 2011, 54(1): 1–8.).

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.02.04}, url = {http://global-sci.org/intro/article_detail/cmr/13392.html} }
TY - JOUR T1 - A New Characterization on g-Frames in Hilbert C*-Modules AU - Xiang , Zhongqi JO - Communications in Mathematical Research VL - 2 SP - 129 EP - 134 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.02.04 UR - https://global-sci.org/intro/article_detail/cmr/13392.html KW - Hilbert C*-module, g-frame, characterization AB -

In this note, we establish a new characterization on g-frames in Hilbert C*-modules from the operator-theoretic point of view, with which we provide a correction to one result recently obtained by Yao (Yao X Y. Some properties of g-frames in Hilbert C*-modules (in Chinese). Acta Math. Sinica, 2011, 54(1): 1–8.).

Zhongqi Xiang. (2019). A New Characterization on g-Frames in Hilbert C*-Modules. Communications in Mathematical Research . 33 (2). 129-134. doi:10.13447/j.1674-5647.2017.02.04
Copy to clipboard
The citation has been copied to your clipboard